Alert archive / Florida / High Surf Advisories in 2006

High Surf Advisory 2, NWS Miami, FL

April 29, 2006Palm Beach County, Florida

NWS Miami, FL issued this high surf advisory at Apr 29, 2006, 2:36 PM EDT for Palm Beach County, Florida. It took effect at Apr 29, 2006, 6:00 PM EDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2006, 2:36 PM EDT (18:36 UTC)
In effect from
Apr 29, 2006, 6:00 PM EDT
Expired
May 1, 2006, 3:00 PM EDT
In force
45 hr
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 115 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.6 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2006-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2006-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -107 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1519 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-107 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS42 KMFL 291836
CFWMFL

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
236 PM EDT SAT APR 29 2006

FLZ068-300245-
/O.NEW.KMFL.SU.Y.0002.060429T2200Z-060430T2200Z/
PALM BEACH EASTERN-
236 PM EDT SAT APR 29 2006

...HIGH SURF ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EDT
SUNDAY. 

A STRONG PRESSURE GRADIENT BETWEEN A HIGH PRESSURE SYSTEM OVER THE
EASTERN UNITED STATES AND A LOW PRESSURE SYSTEM OVER THE ATLANTIC
EAST OF THE CAROLINAS WILL CONTINUE TO PRODUCE STRONG WINDS FROM
15 TO 25 MPH WITH GUSTS AS HIGH AS 30 MPH AND INCREASING WAVES
ALONG THE PALM BEACH COUNTY COAST. THE WAVES ARE EXPECTED TO BE
HIGHEST ALONG THE NORTHEAST PALM BEACH COUNTY BEACHES ESPECIALLY
FROM PALM BEACH NORTH TO JUPITER.

THE COMBINATION OF WIND AND WAVES WILL RESULT IN MODERATE BEACH
EROSION ESPECIALLY FOR TWO TO THREE HOURS AROUND THE TIMES OF
HIGH TIDE ALONG THE PALM BEACH COUNTY COAST. THE NEXT TWO HIGH
TIDES WILL BE AROUND 11 PM SATURDAY NIGHT AND AROUND 11 AM SUNDAY
MORNING.

A HIGH SURF ADVISORY MEANS THAT LARGE BREAKING WAVES ARE EXPECTED
TODAY. IN ADDITION TO THE ROUGH SURF...RIP CURRENTS ARE POSSIBLE.
THOSE GOING TO THE BEACH SHOULD HEED THE ADVICE OF LIFEGUARDS...
AND AVOID GOING INTO THE SURF AT UNGUARDED BEACHES. LARGE
BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF
GUARD. EXERCISE EXTREME CAUTION NEAR JETTIES AND PIERS.

$$
4 follow-up statements
000 
WHUS42 KMFL 300247
CFWMFL

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1047 PM EDT SAT APR 29 2006

FLZ068-301000-
/O.CON.KMFL.SU.Y.0002.000000T0000Z-060430T2200Z/
PALM BEACH EASTERN-
1047 PM EDT SAT APR 29 2006

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT FOR THE PALM BEACH COAST
THROUGH 6 PM SUNDAY.

A STRONG PRESSURE GRADIENT BETWEEN A HIGH PRESSURE SYSTEM OVER
THE EASTERN UNITED STATES AND A LOW PRESSURE SYSTEM OVER THE
ATLANTIC EAST OF THE CAROLINAS WILL CONTINUE TO PRODUCE STRONG
WINDS FROM 15 TO 25 MPH WITH GUSTS AS HIGH AS 30 MPH AND
INCREASING WAVES ALONG THE PALM BEACH COUNTY COAST. THE WAVES ARE
EXPECTED TO BE HIGHEST ALONG THE NORTHEAST PALM BEACH COUNTY
BEACHES ESPECIALLY FROM PALM BEACH NORTH TO JUPITER.

THE COMBINATION OF WIND AND WAVES WILL RESULT IN MODERATE BEACH
EROSION ESPECIALLY FOR TWO TO THREE HOURS AROUND THE TIMES OF
HIGH TIDE ALONG THE PALM BEACH COUNTY COAST. THE NEXT HIGH TIDE WILL
BE AROUND 11 AM SUNDAY MORNING.

A HIGH SURF ADVISORY MEANS THAT LARGE BREAKING WAVES ARE EXPECTED.
IN ADDITION TO THE ROUGH SURF...RIP CURRENTS ARE LIKELY. THOSE
GOING TO THE BEACH SHOULD HEED THE ADVICE OF LIFEGUARDS... AND
AVOID GOING INTO THE SURF AT UNGUARDED BEACHES. LARGE BREAKING
WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF GUARD.
EXERCISE EXTREME CAUTION NEAR JETTIES AND PIERS.

$$
000 
WHUS42 KMFL 300947
CFWMFL

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
547 AM EDT SUN APR 30 2006

FLZ068-302000-
/O.EXT.KMFL.SU.Y.0002.000000T0000Z-060430T2300Z/
PALM BEACH EASTERN-
547 AM EDT SUN APR 30 2006

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING. 

A STRONG PRESSURE GRADIENT BETWEEN A HIGH PRESSURE SYSTEM OVER
THE EASTERN UNITED STATES AND A LOW PRESSURE SYSTEM NEAR BERMUDA
CONTINUES TO PRODUCE NORTHEAST WINDS AROUND 20 MPH WITH HIGHER 
GUSTS. THE PERSISTENT LOCATION OF THE ATLANTIC LOW PRESSURE SYSTEM 
HAS ALSO PRODUCED LARGE SWELLS THAT WILL MOVE ONTO THE PALM BEACH
COAST TODAY...POSSIBLY ONTO THE BROWARD AND MIAMI-DADE COUNTY
COASTS TONIGHT. 

THE COMBINATION OF WIND AND SWELLS WILL RESULT IN MODERATE BEACH
EROSION ESPECIALLY FOR TWO TO THREE HOURS AROUND THE TIMES OF HIGH
TIDE ALONG THE PALM BEACH COUNTY COAST LATE THIS MORNING AND AGAIN
NEAR MIDNIGHT TONIGHT. THE MOUTHS OF INLETS WILL HAVE VERY ROUGH
WATER AND MARINERS NEED TO EXERCISE EXTREME CAUTION. AS MENTIONED 
ABOVE...THIS MAY OCCUR AS WELL IN THE WATERS OFF OF BROWARD AND
MIAMI-DADE COUNTIES TONIGHT. 

A HIGH SURF ADVISORY MEANS THAT LARGE BREAKING WAVES ARE
EXPECTED. IN ADDITION TO THE ROUGH SURF...RIP CURRENTS ARE
LIKELY. THOSE GOING TO THE BEACH SHOULD HEED THE ADVICE OF
LIFEGUARDS... AND AVOID GOING INTO THE SURF AT UNGUARDED BEACHES.
LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE
OFF GUARD. EXERCISE EXTREME CAUTION NEAR JETTIES AND PIERS.

$$
000 
WHUS42 KMFL 301845
CFWMFL

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
245 PM EDT SUN APR 30 2006

FLZ068-011200-
/O.EXT.KMFL.SU.Y.0002.000000T0000Z-060501T1200Z/
PALM BEACH EASTERN-
245 PM EDT SUN APR 30 2006

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY...

THE HIGH SURF ADVISORY HAS BEEN EXTENDED UNTIL 8 AM EDT MONDAY.

STRONG HIGH PRESSURE OVER THE EASTERN UNITED STATES IN COMBINATION
WITH A LOW PRESSURE SYSTEM SOUTH OF BERMUDA CONTINUES TO GENERATE
NORTHEAST WINDS OF 15 TO 20 KNOTS OVER THE ATLANTIC WATERS OF
SOUTH FLORIDA. THE PERSISTENT LOCATION OF THE ATLANTIC LOW IS
ALSO CAUSING LARGE SWELLS TO SPREAD ACROSS THE WATERS EAST OF
FLORIDA, INCLUDING THE COASTAL WATERS OF PALM BEACH COUNTY.

THE COMBINATION OF SWELLS AND WIND DRIVEN WAVES WILL RESULT IN
MODERATE BEACH EROSION ALONG THE PALM BEACH COUNTY COAST,
ESPECIALLY FOR TWO TO THREE HOURS AROUND THE TIME OF HIGH TIDE
AROUND MIDNIGHT TONIGHT. VERY ROUGH CONDITIONS WILL CONTINUE AT
THE INLETS AND MARINERS NEED TO EXERCISE EXTREME CAUTION IN THESE
AREAS.

A HIGH SURF ADVISORY MEANS THAT LARGE BREAKING WAVES ARE
EXPECTED. IN ADDITION TO THE ROUGH SURF...RIP CURRENTS ARE
LIKELY. THOSE GOING TO THE BEACH SHOULD HEED THE ADVICE OF
LIFEGUARDS...AND AVOID GOING INTO THE SURF AT UNGUARDED BEACHES.
LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE
OFF GUARD. EXERCISE EXTREME CAUTION NEAR JETTIES AND PIERS.

$$
000 
WHUS42 KMFL 010816
CFWMFL

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
416 AM EDT MON MAY 1 2006

FLZ068-011630-
/O.EXT.KMFL.SU.Y.0002.000000T0000Z-060501T1900Z/
PALM BEACH EASTERN-
416 AM EDT MON MAY 1 2006

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

THE HIGH SURF ADVISORY HAS BEEN EXTENDED UNTIL 3 PM EDT THIS AFTERNOON.

STRONG HIGH PRESSURE OVER THE EASTERN UNITED STATES IN
COMBINATION WITH A LOW PRESSURE SYSTEM NEAR BERMUDA CONTINUES TO
GENERATE NORTHEAST WINDS OF 15 TO 20 KNOTS OVER THE ATLANTIC
WATERS OF SOUTH FLORIDA. THE PERSISTENT LOCATION OF THE ATLANTIC
LOW IS ALSO CAUSING LARGE SWELLS TO SPREAD ACROSS THE WATERS EAST
OF FLORIDA... INCLUDING THE COASTAL WATERS OF PALM BEACH COUNTY.

THE COMBINATION OF SWELLS AND WIND DRIVEN WAVES WILL RESULT IN
MODERATE BEACH EROSION ALONG THE PALM BEACH COUNTY COAST...
ESPECIALLY FOR TWO TO THREE HOURS AROUND THE TIME OF HIGH TIDE
AROUND 1100 AM THIS MORNING. VERY ROUGH CONDITIONS WILL CONTINUE AT THE
INLETS AND MARINERS NEED TO EXERCISE EXTREME CAUTION IN THESE
AREAS.

A HIGH SURF ADVISORY MEANS THAT LARGE BREAKING WAVES ARE
EXPECTED. IN ADDITION TO THE ROUGH SURF...RIP CURRENTS ARE
LIKELY. THOSE GOING TO THE BEACH SHOULD HEED THE ADVICE OF
LIFEGUARDS...AND AVOID GOING INTO THE SURF AT UNGUARDED BEACHES.
LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE
OFF GUARD. EXERCISE EXTREME CAUTION NEAR JETTIES AND PIERS.

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this high surf advisory went out at Apr 29, 10:00 AM EDT, 4 hours 36 minutes earlier.

Area forecast discussion, Apr 29, 10:00 AM EDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1000 AM EDT SAT APR 29 2006

.UPDATE...BREEZY CONDITIONS CONTINUE ACROSS SOUTH FLORIDA. PATCHES
OF MOISTURE AND CLOUDINESS ARE COMING OFF THE ADJACENT ATLANTIC
WATERS AND ARE NOW OVER THE EASTERN HALF OF SOUTH FLORIDA. EMBEDDED
WITHIN THE CLOUDINESS ARE LIGHT ISOLATED SHOWERS BUT ARE MOVING
QUICKLY WITHIN THE ENHANCED LOW LEVEL FLOW...SO NO SIGNIFICANT OR
EVEN MEASURABLE ACCUMULATION IS EXPECTED. HOWEVER SHORT TERM POPS
AND MORNING PACKAGE WERE UPDATED.

MARINE CONDITIONS ARE EXPECTED TO CONTINUE TO DETERIORATE TODAY AND
TONIGHT. THE WINDS WILL CONTINUE IN THE 15 TO 20 KNOT RANGE ACROSS
REGIONAL WATERS...IN ADDITIONAL LONG PERIOD NORTHEAST SWELL ARE IN
THE REGIONAL WATERS. THEREFORE...ALL PRECAUTIONARY STATEMENTS AND
SMALL CRAFT ADVISORIES ISSUED THIS MORNING WILL CONTINUE. IN
ADDITION...AS THE LONG PERIOD SWELL CONTINUE TO ENTER THE LOCAL
ATLANTIC WATERS...A HIGH SURF ADVISORY AND A COASTAL FLOOD WATCH MAY
HAVE TO BE CONSIDERED TONIGHT BUT MAINLY FOR WEST PALM BEACH
COUNTY...ESPECIALLY WITH THE HIGH TIDE TONIGHT.

FOR FIRE WEATHER CONCERNS...WHILE THERE IS CLOUDINESS MOVING ACROSS
THE SOUTH FLORIDA PENINSULA...12Z SOUNDING STILL INDICATED LOCALLY
DRY AND VERY STABLE ATMOSPHERE. THAT IN COMBINATION WITH BREEZY TO
WINDY CONDITIONS SHOULD STILL WARRANT CONTINUATION OF THE RED FLAG
WARNING FOR TODAY.

60

.PREVIOUS DISCUSSION...

.DISCUSSION...LOW PRESSURE OVER THE WESTERN ATLANTIC WATERS WILL
STRENGTHEN A LITTLE BIT WHILE REMAINING NEARLY STATIONARY THROUGH
SUNDAY NIGHT...AS HIGH PRESSURE OVER THE SOUTHEAST UNITED STATES
MOVES SLOWLY TO THE NORTHEAST INTO THE NEW ENGLAND AREA. THIS WILL
KEEP THE NORTHEAST BREEZY TO WINDY CONDITIONS GOING OVER THE CWA
SUNDAY WITH THE POSSIBILITY OF WIND GUSTS UP TO 30 MPH ALONG THE
EAST COAST BEACHES OF SOUTH FLORIDA.

IF THE LOW PRESSURE OVER THE WESTERN ATLANTIC WATERS STRENGTHENS
EVEN MORE THAN FORECAST...THEN THE WINDS COULD BE HIGHER THAN
FORECAST FOR THIS WEEKEND. SO WILL CONTINUE TO MONITOR THE WIND
SPEEDS THROUGH THIS WEEKEND JUST ENCASE THE WINDS APPROACH THE
WIND ADVISORY CONDITIONS ESPECIALLY ALONG THE EAST COAST AREAS.

THE NORTHEAST WINDS WILL ALSO CONTINUE TO BRING IN DRY AIR TO THE
AREA TODAY THROUGH SUNDAY. SO AT MOST THERE SHOULD ONLY BE SOME
CLOUDS ALONG THE EAST COAST AREAS OF THE CWA...DUE TO LITTLE BIT OF
LOW LEVEL MOISTURE WORKING INTO THIS AREA FROM THE ATLANTIC WATERS.

THE LOW OVER THE WESTERN ATLANTIC WATERS WILL THEN MOVE NORTHEAST
TOWARDS THE MID ATLANTIC STATES ON MONDAY. A MID TO UPPER LEVEL
SHORT WAVE OVER TEXAS WILL ALSO WEAKEN WHILE MOVING EAST AND
THROUGH THE FLORIDA PENINSULA ON MONDAY. SO THE WINDS SHOULD RELAX
OVER THE CWA ON MONDAY...AND THERE COULD BE A SLIGHT CHANCE OF
SHOWERS ON MONDAY.

.EXTENDED FORECAST...
THE SHORT WAVE WILL THEN MOVE INTO THE ATLANTIC WATERS MIDDLE OF
NEXT WEEK ALLOWING FOR HIGH PRESSURE TO BUILD OVER SOUTH FLORIDA.
THIS WILL ALLOW FOR DRY WEATHER TO BE IN PLACE AGAIN OVER SOUTH
FLORIDA FOR MIDDLE OF NEXT WEEK.

THE HIGH WILL THEN SINK INTO THE FLORIDA KEYS LATE NEXT WEEK...AS
THE LOW NEAR THE ATLANTIC WATERS MOVES BACK SOUTH INTO THE WESTERN
ATLANTIC WATERS. THIS WILL ALLOW FOR SOME LOW MOISTURE TO RETURN
TO THE CWA LATE NEXT WEEK...BUT AT THIS TIME ONLY GOING TO KEEP A
SLIGHT 10 PERCENT POPS OVER THE CWA AND NOT MENTION ANY RAINFALL
IN THE ZONES.

&&

.MARINE...
THE WINDS EARLY THIS MORNING HAVE BEEN FROM THE NORTHEAST AT 15 TO
20 KNOTS WITH GUSTS UP TO 25 KNOTS AT SETTLEMENT POINT AND FOWEY
ROCKS. THE WIND SPEEDS AND DIRECTION SHOULD REMAIN ABOUT CONSTANT
THROUGH SUNDAY BEFORE SLOWLY DECREASING SUNDAY INTO MONDAY. THE WINDS
SHOULD BE BELOW 10 KNOTS BY TUESDAY...AS HIGH PRESSURE WILL BE OVER
THE AREA.

NORTHEAST SWELLS FROM THE LOW PRESSURE OVER THE WESTERN ATLANTIC
WATERS WILL ALSO START TO AFFECT THE ATLANTIC WATERS TODAY. THE
SWELLS WILL BUILD UP TO 6 FEET TONIGHT...AND REMAIN AT THESE
LEVELS THROUGH SUNDAY NIGHT BEFORE SLOWLY DECREASING BY MIDDLE OF
NEXT WEEK.

THEREFORE...THE SEAS IN THE ATLANTIC WATERS WILL BE BUILDING
THROUGH TODAY...AND WILL BE 6 TO 8 FEET UP TO 12 FEET IN THE GULF
STREAM BY TONIGHT. THE ATLANTIC SEAS WILL THEN REMAIN AT THESE
LEVELS THROUGH SUNDAY NIGHT BEFORE SLOWLY FALLING ON MONDAY...AND
SHOULD BE BELOW 6 FEET BY TUESDAY.

THE WINDS OVER REST OF THE CWA WATERS...SHOULD BE IN THE SCEC
CONDITIONS TODAY THROUGH SUNDAY BEFORE DECREASING BELOW THE SCEC
ON MONDAY. THE ONLY AREA THAT COULD SEE SCA CONDITIONS IS THE
OFFSHORE WATERS OF THE GULF OF MEXICO TONIGHT. SO WILL MENTION
POSSIBLE SCA CONDITIONS FOR THIS AREA FOR TONIGHT IN THE MARINE
FORECAST.

WITH THE NORTHEAST SWELLS AND THE BREEZY TO WINDY NORTHEAST WINDS
THIS WEEKEND...THERE WILL BE THE LIKELY HOOD OF RIP CURRENTS FOR
THE EAST COAST BEACHES. SO WILL ALSO MENTION THIS IN THE HWO
PRODUCT THIS MORNING.

&&

.FIRE WEATHER...THE DEW POINTS EARLY THIS MORNING HAS BEEN IN THE
LOWER TO MID 50S. THESE DEW POINTS COULD FALL A LITTLE BIT LOWER
THIS AFTERNOON OVER THE INTERIOR AND WEST COAST AREAS OF THE
CWA...DUE TO THE MIXING OF THE DRIER AIR ALOFT. SO WITH THE WARM
TEMPS AND THE LOW DEW POINTS...THE RELATIVE HUMIDITIES SHOULD FALL
BELOW THE CRITICAL VALUES FOR 3 TO 4 HOURS OVER THIS AREA. THE 20
FOOT WINDS WILL ALSO BE CLOSE TO 15 MPH THIS AFTERNOON.
THEREFORE...HAVE ISSUED A RED FLAG WARNING FOR THIS AFTERNOON FOR
THE INTERIOR AND WEST COAST AREAS OF THE CWA.

THE DRY AIR WILL REMAIN IN PLACE ON SUNDAY OVER THE CWA...DUE TO
THE LOW PRESSURE OVER THE WESTERN ATLANTIC WATERS KEEPING THE
WINDS IN A NORTHEAST DIRECTION. THIS WILL ALLOW FOR THE TEMPS TO
BE WARM AGAIN ON SUNDAY...AND ALLOW FOR THE DEW POINTS TO FALL
AGAIN TO AROUND 5O DEGREES. SO HAVE ISSUED A FIRE WEATHER WATCH
FOR SUNDAY FOR THE SAME AREAS THAT ARE IN THE RED FLAG WARNING
TODAY DUE TO THE LOW RELATIVE HUMIDITIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  79  66  79  66 /   0   0   5   5
FORT LAUDERDALE  80  67  80  67 /   0   0   5   5
MIAMI            80  67  81  67 /   0   0   5   5
NAPLES           83  62  81  62 /   0   0   5   5

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TO 7 PM EDT FOR INTERIOR AND WEST
COAST AREAS.      FIRE WEATHER WATCH FOR SUNDAY AFTERNOON FOR
INTERIOR AND WEST COAST AREAS.      HIGH RISK OF RIP CURRENTS PALM
BEACH COUNTY.
AM...SMALL CRAFT ADVISORY UNTIL 7 AM EDT SUNDAY FOR COASTAL WATERS
     FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL
     WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
     WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING
     FROM 20 NMTO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS
     FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20
     NM TO 60 NM.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 7 AM TO 7 PM EDT
     SUNDAY FOR COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN
     REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO
     DEERFIELD BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD BEACH
     TO OCEAN REEF, FL EXTENDING FROM 20 NMTO THE TERRITORIAL
     WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET TO
     DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.

GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 AM EDT SUNDAY
     FOR GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL
     EXTENDING FROM 20 TO 60 NM.

&&

BAXTER
Hazardous weather outlook, Apr 29, 5:31 AM EDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
531 AM EDT SAT APR 29 2006

FLZ063-066>075-300915-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
514 AM EDT SAT APR 29 2006

...HIGH RISK OF RIP CURRENTS EAST COAST BEACHES THIS WEEKEND...
...GULF STREAM SEAS BUILDING TO 12 FEET BY TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: A COMBINATION OF NORTHEAST WINDS OF 20 TO 25 MPH,
LOW TIDE AT MID AFTERNOON AND AN INCREASING SWELL FROM THE
NORTHEAST HAVE LEAD TO A HIGH RISK OF RIP CURRENTS AT THE BEACHES
OF PALM BEACH BROWARD AND MIAMI-DADE COUNTIES.

WAVES: ATLANTIC WATERS WILL BUILD TO 6 TO 8 FEET WITH SEAS IN THE
GULF STREAM BECOMING 10 TO 12 FEET.

THOSE GOING TO THE BEACH, AND MARINERS AS WELL, NEED TO BE ALERT
TO THE POSSIBILITY OF HIGH SURF, ROUGH INLETS, SOME MINOR BEACH
EROSION DURING HIGH TIDE, AND DANGEROUS RIP CURRENTS DURING LOW
TIDE.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS WILL DECREASE SUNDAY INTO MONDAY TO 10 TO 15 MPH FROM THE
NORTHEAST. BUT NORTHEAST SWELLS OF 3 TO 6 FEET WILL ALSO PERSIST
IN THE WATERS OFF OF EAST FLORIDA. THE COMBINATION OF THE WIND
SPEEDS AND SWELLS WILL ALLOW FOR THE POSSIBILITY HIGH SURF, ROUGH
INLETS, AND SOME MINOR BEACH EROSION DURING HIGH TIDE, AND
DANGEROUS RIP CURRENTS DURING LOW TIDE THROUGH SUNDAY, WITH
CONDITIONS IMPROVING INTO NEXT WEEK.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 3:43 AM EDTFire Weather WatchMFLBroward, Collier, Miami-Dade, Monroe24 hr
Apr 29, 3:43 AM EDTRed Flag WarningMFLBroward, Collier, Miami-Dade, Monroe15 hr
Apr 29, 5:54 AM EDTMarine Weather StatementMFL37 hr

Nearby

High Surf Advisories in Florida, 2006Every high surf advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.